Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 64–79 (Mi mz4284)  

This article is cited in 6 scientific papers (total in 6 papers)

Approximation in $L_p$ by means of piecewise-constant functions

V. I. Ivanov


Full text: PDF file (932 kB)

English version:
Mathematical Notes, 1988, 44:1, 523–532

Bibliographic databases:

UDC: 517.5
Received: 10.06.1986

Citation: V. I. Ivanov, “Approximation in $L_p$ by means of piecewise-constant functions”, Mat. Zametki, 44:1 (1988), 64–79; Math. Notes, 44:1 (1988), 523–532

Citation in format AMSBIB
\Bibitem{Iva88}
\by V.~I.~Ivanov
\paper Approximation in $L_p$ by means of piecewise-constant functions
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 64--79
\mathnet{http://mi.mathnet.ru/mz4284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962376}
\zmath{https://zbmath.org/?q=an:0719.41029}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 523--532
\crossref{https://doi.org/10.1007/BF01158118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4284
  • http://mi.mathnet.ru/eng/mz/v44/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ivanov, “On the approximation of functions in spaces $L_p$”, Math. Notes, 54:2 (1993), 872–875  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Ivanov, “Approximation of functions in spaces $L_p$”, Math. Notes, 56:2 (1994), 770–789  mathnet  crossref  mathscinet  zmath  isi
    3. Ivanov V.I., Lyu Yunpin, “Otsenka snizu konstant Dzheksona v prostranstvakh $l_p$, $1\leq p<2$ s periodicheskim vesom Yakobi”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 59–69  elib
    4. Ivanov V.I., Chertova D.V., “Ob otsenke snizu konstant dzheksona v prostranstvakh $l_p$, $1\leq p<2$ na pryamoi so stepennym vesom”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 81–93  elib
    5. R. A. Veprintsev, “Otsenka snizu konstanty Dzheksona v prostranstvakh $L_p$ na sfere s vesom Danklya, svyazannym s gruppoi diedra”, Chebyshevskii sb., 16:3 (2015), 95–123  mathnet  elib
    6. V. I. Ivanov, “On the Sharpness of Jackson's Inequality in the Spaces $L_p$ on the Half-Line with Power Weight”, Math. Notes, 98:5 (2015), 742–751  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:274
    Full text:90
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021